Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On uniform approximation to continuous functions by rational functions with preassigned poles

Author: Henry J. Landau
Journal: Proc. Amer. Math. Soc. 5 (1954), 671-676
MSC: Primary 30.0X
MathSciNet review: 0064140
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Lavrentieff, Sur les fonctions d'une variable complexe, Actualités Scientifiques et Industrielles, no. 441, 1936.
  • [2] M. Keldysh, Mat. Sbornik N.S. vol. 16 (1945) pp. 249-258.
  • [3] S. N. Mergelyan, On the representation of functions by series of polynomials on closed sets, Doklady Akad. Nauk SSSR (N.S.) 78 (1951), 405–408 (Russian). MR 0041929 (13,23f)
  • [4] V. A. Tonyan, On approximation of continuous functions on sets separating the plane, Akad. Nauk Armyan. SSR. Doklady 12 (1950), 33–36 (Russian, with Armenian summary). MR 0051923 (14,548b)
  • [5] J. L. Walsh, Interpolation and approximation, Amer. Math. Soc. Colloquium Publications, vol. 20, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X

Additional Information

PII: S 0002-9939(1954)0064140-3
Article copyright: © Copyright 1954 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia